# SDR ABXA010279

- Difficulty date: May 25, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 3755822513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 320 STRINGER 34 RIGHT HAD CORROSION INBOARD SIDE.  REPAIRED AREA IAW DC-8 SRM 53-2-0, AND DC-8 SRM 51.
